# SDR HEEA955495

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L
- Aircraft serial: 52038
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Inoperative
- Location: M/R
- Part time: 402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR DOES NOT WORK IN EITHER DIRECTION.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND MOISTURE IN UNIT.  SHAFT WAS PITTED AND ARMATURE WAS BURNT. REPAIRED AS NECESSARY.
